| dc.contributor.advisor | 蔡隆義 | zh_TW |
| dc.contributor.advisor | Tsai, Long-Yi | en_US |
| dc.contributor.author (Authors) | 陳怡真 | zh_TW |
| dc.contributor.author (Authors) | Chen, Yi-Chen | en_US |
| dc.creator (作者) | 陳怡真 | zh_TW |
| dc.creator (作者) | Chen, Yi-Chen | en_US |
| dc.date (日期) | 1998 | en_US |
| dc.date.accessioned | 27-Apr-2016 16:43:15 (UTC+8) | - |
| dc.date.available | 27-Apr-2016 16:43:15 (UTC+8) | - |
| dc.date.issued (上傳時間) | 27-Apr-2016 16:43:15 (UTC+8) | - |
| dc.identifier (Other Identifiers) | B2002001690 | en_US |
| dc.identifier.uri (URI) | https://ah.lib.nccu.edu.tw/item?item_id=98225 | - |
| dc.description (描述) | 碩士 | zh_TW |
| dc.description (描述) | 國立政治大學 | zh_TW |
| dc.description (描述) | 應用數學系 | zh_TW |
| dc.description (描述) | 86751010 | zh_TW |
| dc.description.abstract (摘要) | 在這篇論文中,我們討論具有初始值條件的二階微分方程 □□□□□ | zh_TW |
| dc.description.abstract (摘要) | In this paper we shall consider the initial value problem for second order differential equation of the form □□□□□ | en_US |
| dc.description.abstract (摘要) | List of Figures\r\nList of Tables\r\nIntroduction\r\nChapter1 On the Scalar Differential Equation\r\n1.1 Fundamental Lemmas\r\n1.2 The Asymptotic Behavior of the Global Solutions\r\n1.3 Estimates for the Life Span of the Blow-up Solutions\r\n1.3.1\r\n1.3.2\r\n1.4 Blow-up Rate and Blow-up Constant\r\n1.5 Properties of the Life Span Time\r\n1.5.1 The Property of\r\n1.5.2 The Property of 9\r\n1.5.3 The Behavior of the Blow-up Constant\r\nChapter 2 On The System of Differential Equations\r\n2.1 Fundamental Lemmas\r\n2.2 Estimates for the Life Span Time\r\n2.3 Particular System\r\n2.3.1 Fundamental Lemmas\r\n2.3.2 Estimates for the Life Span Time\r\n(I)\r\n(II)\r\nChapter 3 Conclusions\r\n3.1 The Scalar Differential Equation\r\n3.1.1 Table\r\n3.1.2 Examples\r\n3.2 The System of Differential Equation\r\n3.2.1 Table\r\n3.3 Particular System\r\n3.3.1 Table\r\n3.3.2 Examples\r\nBibliography\r\nAppendix | - |
| dc.description.tableofcontents | List of Figures\r\nList of Tables\r\nIntroduction\r\nChapter1 On the Scalar Differential Equation\r\n1.1 Fundamental Lemmas\r\n 1.2 The Asymptotic Behavior of the Global Solutions\r\n 1.3 Estimates for the Life Span of the Blow-up Solutions\r\n 1.3.1\r\n 1.3.2\r\n 1.4 Blow-up Rate and Blow-up Constant\r\n 1.5 Properties of the Life Span Time\r\n 1.5.1 The Property of\r\n 1.5.2 The Property of 9\r\n 1.5.3 The Behavior of the Blow-up Constant\r\nChapter 2 On The System of Differential Equations\r\n 2.1 Fundamental Lemmas\r\n 2.2 Estimates for the Life Span Time\r\n 2.3 Particular System\r\n 2.3.1 Fundamental Lemmas\r\n 2.3.2 Estimates for the Life Span Time\r\n (I)\r\n (II)\r\nChapter 3 Conclusions\r\n 3.1 The Scalar Differential Equation\r\n 3.1.1 Table\r\n 3.1.2 Examples\r\n 3.2 The System of Differential Equation\r\n 3.2.1 Table\r\n 3.3 Particular System\r\n 3.3.1 Table\r\n 3.3.2 Examples\r\nBibliography\r\nAppendix | zh_TW |
| dc.source.uri (資料來源) | http://thesis.lib.nccu.edu.tw/record/#B2002001690 | en_US |
| dc.subject (關鍵詞) | 微分方程 | zh_TW |
| dc.subject (關鍵詞) | 爆破 | zh_TW |
| dc.subject (關鍵詞) | 爆破速率 | zh_TW |
| dc.subject (關鍵詞) | 能量方法 | zh_TW |
| dc.subject (關鍵詞) | 生成時間 | zh_TW |
| dc.subject (關鍵詞) | differential equation | en_US |
| dc.subject (關鍵詞) | blow-up | en_US |
| dc.subject (關鍵詞) | blow-up rate | en_US |
| dc.subject (關鍵詞) | blow-up constant | en_US |
| dc.subject (關鍵詞) | energy method | en_US |
| dc.subject (關鍵詞) | life-span time | en_US |
| dc.title (題名) | 非線性微分方程之研究 | zh_TW |
| dc.title (題名) | Some Studies in the Nonlinear Differential Equations | en_US |
| dc.type (資料類型) | thesis | en_US |
| dc.relation.reference (參考文獻) | [1] D. O`Regan, Some general existence principles and results for □□□□□(0<t<1), SIAM Journal on Mathematical Analysis, 24, 648-668,(1993).\r\n[2] J. R. Esteban and J. L. Vazquez, On the Equation of Turbulent in One-dimensional Porous Media, Nonlinear Analysis, 10, 1303-1325, (1986).\r\n[3] Jiun-Hon Lin, The Regularity of Solutions for Non-linear Differential Equation □□□□□, Master thesis, National Chengchi University, ( 1999).\r\n[4] Junyu Wang and Wenjie Gao, A Singular Boundary Value Problem for the One-dimensional p -Laplacian, Journal of Mathematical Analysis and Applications, 201, 851-866,(1996).\r\n[5] L. E. Bobisub and D. O`Regan, Existence of Positive Solutions for Singular Ordinary Differential Equations with Nonlinear Boundary Conditions, Proceedings of the American Mathematical Society, 124, 2081-2087, (1996).\r\n[6] M. A. Herrero and J. L. Vazquez, On the Propagation Properties of a Nonlinear Degenerate Parabolic Equation, Communications in Partial Differential Equations, 7, 1381-1402, (1982).\r\n[7] Meng-Rong Li, On the Differential Equation □□□□□, Preprint, National Chengchi University, (1999).\r\n[8] Zuodong Yang, Existence of Positive Solutions for a Class of Singular two Point Boundary Value Problems of Second Order Nonlinear Equation, Applied Mathematics and Mechanics, 17, 465-476, (1996). | zh_TW |